# SDR C8GA20090160

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING EXTERNAL REPAIR MAPPING, IT WAS NOTED THAT EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 435 BETWEEN STR 16R-18R IS NON-COMPLIANT WITH SRM.  REMOVED EXISTING REPAIR, REMOVED DAMAGED AREA PERFORMED HFEC INSP WITH NO DEFICIENCY. FABRICATED FILLER FROM 2024 T3 .080 INCH DIM 1.0 INCH X 2.25, FABRICATED DOUBLER FROM 2024 T3 .090 INCH DIM. 11.75 INCH X 10.50 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
